# SDR R61A201703020235

- Difficulty date: March 2, 2017
- Submitted: March 25, 2017
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 35,001 hours, 21,701 cycles
- System (JASC): 2572 · Electronic Shelf Section
- Part: Rack
- Part number: BS1705301120001
- Condition: Cracked
- Location: E&E Bay
- Part time: 35,001 hours, 21,701 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, MAINTENANCE REPORTED A CRACK ON THE FORWARD EBAY RACK AND TCAS/FCS BATTERY TRAY. MAINTENANCE REMOVED AND REPLACED THE FORWARD E-RACK STRUCTURE IAW EO J/C R170EO-53-12-0000. AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
